# SDR 03FDEA00873

- Difficulty date: May 22, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11
- Aircraft serial: 48553
- Aircraft time: 39,197 hours, 5,391 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: ARC70531
- Condition: Corroded
- Location: T/E Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - OUTBOARD TRAILING EDGE FLAP VANE FOUND NR 1 VANE TRACK SUPPORT FWD MOST MOUNT HOLE BORE SURFACE CORRODED.  REPAIR CARRIED-OUT AS PER FEDEX EA 1-5750-71713 - WINGS - LEFT OUTBOARD FLAP VANE - NR 1 VANE TO TRACK SUPPORT CORRODED.
